Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 19, Issue.: 1

Review Article

A LINEARIZED ITERATIVE METHOD FOR SOLVING TWO-DIMENSIONAL NON-LINEAR BURGERS’ EQUATIONS

 

VILDAN GÜLKAÇ1*

1Department of Mathematics, Faculty of Science and Arts, Kocaeli University, Kocaeli, Turkey.

Abstracts

A linearized iterative method is prepared to find numerical solutions of the two-dimensional non-linear Burgers’ equations. Each of two-dimensional Burgers’ equations is divided into two one-dimensional equations. And, one-dimensional equations were linearized and could be solved so easily one-dimensional equations iteratively. Convergence analysis of one-dimensional equations could be made.

Keywords :

Burgers’ equations; finite-difference; LOD method; reynolds number; iterative methods.